Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 117, NWS Wilmington, OH

July 6, 2016Adams County, Highland County, Pike County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 6, 2016, 2:58 PM EDT for Adams County, Highland County, Pike County, Ohio. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2016, 2:58 PM EDT (18:58 UTC)
Expired
Jul 6, 2016, 3:13 PM EDT
In force
15 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Adams County, OH, Highland County, OH, Pike County, OH

The radar

The Cincinnati radar (KILN), 59 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.0 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 438 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
438 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
899 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

720 
WUUS51 KILN 061858
SVRILN
OHC001-071-131-061930-
/O.NEW.KILN.SV.W.0117.160706T1858Z-160706T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
258 PM EDT WED JUL 6 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL PIKE COUNTY IN SOUTHWESTERN OHIO...
  NORTHERN ADAMS COUNTY IN SOUTHWESTERN OHIO...
  SOUTHEASTERN HIGHLAND COUNTY IN SOUTHWESTERN OHIO...

* UNTIL 330 PM EDT.

* AT 258 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SEAMAN...
  MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PEEBLES...WINCHESTER...SEAMAN...CHERRY FORK...SINKING SPRING...
  MAY HILL...LOCUST GROVE...DUNKINSVILLE...POPLAR GROVE...
  SERPENT MOUND AND SMOKY CORNERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3897 8367 3913 8338 3902 8327 3888 8327
      3880 8364
TIME...MOT...LOC 1858Z 246DEG 16KT 3892 8358 

HAIL...<.75IN
WIND...60MPH
 
$$

AR
2 follow-up statements
756 
WWUS51 KILN 061911
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
311 PM EDT WED JUL 6 2016

OHC001-071-131-061930-
/O.CON.KILN.SV.W.0117.000000T0000Z-160706T1930Z/
PIKE OH-ADAMS OH-HIGHLAND OH-
311 PM EDT WED JUL 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR WEST CENTRAL PIKE...NORTHEASTERN ADAMS AND SOUTHEASTERN HIGHLAND
COUNTIES...

AT 310 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
SEAMAN...MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PEEBLES...SINKING SPRING...MAY HILL...LOCUST GROVE...DUNKINSVILLE...
POPLAR GROVE...SERPENT MOUND AND SMOKY CORNERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3902 8353 3913 8338 3902 8327 3888 8327
      3885 8349
TIME...MOT...LOC 1910Z 246DEG 16KT 3894 8351 

HAIL...<.75IN
WIND...60MPH
 
$$

AR
245 
WWUS51 KILN 061913
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
313 PM EDT WED JUL 6 2016

OHC001-071-131-061923-
/O.CAN.KILN.SV.W.0117.000000T0000Z-160706T1930Z/
PIKE OH-ADAMS OH-HIGHLAND OH-
313 PM EDT WED JUL 6 2016

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL PIKE...
NORTHEASTERN ADAMS AND SOUTHEASTERN HIGHLAND COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3902 8353 3913 8338 3902 8327 3888 8327
      3885 8349
TIME...MOT...LOC 1912Z 246DEG 16KT 3895 8349 

$$

AR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 2:08 PM EDT, 50 minutes earlier.

Area forecast discussion, Jul 6, 2:08 PM EDT, 50 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
208 PM EDT WED JUL 6 2016

.SYNOPSIS...
Multiple disturbances will work through the region over the next
few days. A cold front on Friday will usher in cooler and drier
air for Saturday and Sunday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Latest mosaic radar shows MCS diving sse across Illinois and
Indiana. Leading edge of this system contains storms which have a
recent history of producing wind gusts to 30 kts. This complex
will continue to dive e/se into the moderately unstable
airmass...where blyr capes are around 2000 j/kg. DCAPE values in
this region suggest that some storms may produce damaging wind
gusts. Have increased pops to likely over the southwest to account
for these storms. Have also tweaked temperatures down slightly
accounting for the preciptiation and cloud cover.

In the wake of this system expect a temporary lull in pcpn
activity during the early evening.

Previous discussion...
Complex of showers and thunderstorms will move south southeast
this morning. This complex will weaken as it approaches the area,
however it has the potential to clip southwestern portions of the
forecast area this morning. The expectation is that cloud cover
from this system will delay additional thunderstorm development.
Expect additional thunderstorm development however later in the
afternoon and into the early evening hours. This activity is
expected to be primarily across central portions of Ohio. This is
all dependent on what the system does this morning and how long it
will take the cloud cover to decrease. There is the potential that
a few strong to severe storms will be present if there is
additional development. The main threat would be damaging winds
and brief heavy rain.

Despite morning cloud cover, expect temperatures to rise into the
middle to upper 80s today. With dew points generally in the lower
70s this afternoon this will lead to heat index values in the low
to mid 90s.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
Any afternoon and early evening thunderstorm development is
expected to dissipate as the evening progresses. Kept
precipitation chances at a minimum during the overnight hours
tonight. Showers and thunderstorms will be possible Thursday into
Thursday night as additional disturbances move into the area. A
cold front will then move through on Friday. Thunderstorms will be
possible with this feature. A few strong to severe storms will be
possible both Thursday and Friday. High pressure will move into
the region for Saturday. With CAA expect cu to develop on
Saturday.

Warm and humid conditions will be present through Friday until the
passage of the cold front. Heat index values on Thursday are
expected to be in the middle to upper 90s. On Friday heat index
values could reach the 100 degree mark.  Have mention of severe
potential and high heat index values mentioned in the HWO.

Breezy conditions will also be present on Friday with some wind
gusts around 30 mph possible.

&&

.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
Surface high pressure will then move overhead Sunday with PWATs
falling below 0.5". Monday surface high pressure will start to
pull east with an upper level disturbance undercutting weak mid-
level ridging. For now have kept the chance of rain south of the
area as most global models show the area dry.

Tuesday into Wednesday the next upper level disturbance will push
into south/ central Canada with general model consensus of mid-level
ridging building across the southwest.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
Broken line of storms has developed along the leading
edge of old MCS which tracked sse across Illinois and Indiana
overnight. These storms being fed with moderate instability in
place and favorable environment for wind gusts up to 40 kts. The
possibility exists for an enhanced updraft to reach severe
limits. Visibilities will briefly drop to IFR in heavy rain and
cigs will drop to MVFR.

This line will slowly push east across the TAF sites through
mid afternoon with conditions improving to VFR late afternoon
going into the evening hours.

Expect next thunderstorm complex to stay south of ILN TAF sites
but have included a mention of VCSH at KCVG/KLUK being on the nrn
periphery of this complex.

Overnight some mist/fog will likely develop at the usually more
favorable locations. Fog burns off with VFR conditions returning thursday
morning. Some differences exist in numerical model soln/s regarding
chances for preciptiation thursday. HAve omitted any
mention...expecting precip to hold off until thursday night.

OUTLOOK...Thunderstorms possible Thursday night and then again
Friday afternoon and evening.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Novak/AR
NEAR TERM...Novak
SHORT TERM...Novak
LONG TERM...Haines
AVIATION...AR
Hazardous weather outlook, Jul 6, 3:48 AM EDT, 11 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
348 AM EDT WED JUL 6 2016

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-070915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
348 AM EDT WED JUL 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY. THE
MAIN THREAT WOULD BE DAMAGING WINDS. IN ADDITION HEAVY RAIN WILL
ALSO BE POSSIBLE WITH SOME OF THE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND
FRIDAY. THE MAIN THREAT WOULD BE DAMAGING WINDS. IN ADDITION
HEAVY RAIN WILL ALSO BE POSSIBLE WITH SOME OF THE STORMS.

HEAT INDEX VALUES WILL BE CLOSE TO 100 DEGREES ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 6, 1:41 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
141 PM EDT WED JUL 6 2016

OHZ044>046-052-054-061815-
LOGAN OH-UNION OH-MADISON OH-DELAWARE OH-CHAMPAIGN OH-
141 PM EDT WED JUL 6 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LOGAN COUNTY IN
WEST CENTRAL OHIO...UNION...NORTH CENTRAL MADISON...SOUTHWESTERN
DELAWARE COUNTIES IN CENTRAL OHIO AND EAST CENTRAL CHAMPAIGN COUNTIES
IN WEST CENTRAL OHIO UNTIL 215 PM EDT...

AT 141 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NORTH
LEWISBURG...MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
DUBLIN...MARYSVILLE...PLAIN CITY...RICHWOOD...MECHANICSBURG...
NORTH LEWISBURG...MILFORD CENTER...OSTRANDER...WOODSTOCK...
MAGNETIC SPRINGS...UNIONVILLE CENTER...US ROUTE 33 AT US ROUTE 42...
RAYMOND...STATE ROUTE 4 AT STATE ROUTE 161...NEW DOVER...
POTTERSBURG...CHUCKERY...BROADWAY...WATKINS AND PHARISBURG.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4007 8357 4029 8358 4043 8328 4028 8316
      4012 8317
TIME...MOT...LOC 1741Z 258DEG 30KT 4017 8350

KC
Special weather statement, Jul 6, 2:07 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
207 PM EDT WED JUL 6 2016

OHZ045-046-054-055-063-064-073-061845-
ROSS OH-FAYETTE OH-PICKAWAY OH-FRANKLIN OH-UNION OH-MADISON OH-
DELAWARE OH-
207 PM EDT WED JUL 6 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN ROSS
COUNTY IN SOUTHWESTERN OHIO...NORTHERN FAYETTE...WESTERN PICKAWAY...
FRANKLIN...SOUTHEASTERN UNION...EASTERN MADISON AND SOUTHEASTERN
DELAWARE COUNTIES IN CENTRAL OHIO UNTIL 245 PM EDT...

AT 206 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR PLAIN CITY TO 7 MILES NORTHWEST OF MOUNT STERLING
TO NEAR SABINA...MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
COLUMBUS...DUBLIN...WESTERVILLE...GROVE CITY...UPPER ARLINGTON...
GAHANNA...HILLIARD...WASHINGTON COURT HOUSE...WORTHINGTON...BEXLEY...
JEFFERSON...POWELL...GROVEPORT...PLAIN CITY...WEST JEFFERSON...
WASHINGTON...MOUNT STERLING...SOUTH BLOOMFIELD...
MINERVA PARK AND WILLIAMSPORT.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-70 IN OHIO BETWEEN MILE MARKERS 81 AND 106.
 I-71 IN OHIO BETWEEN MILE MARKERS 74 AND 125.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3983 8292 3943 8318 3950 8358 3952 8358
      3978 8343 4013 8329 4021 8283
TIME...MOT...LOC 1806Z 262DEG 23KT 4016 8325 3979 8337 3952 8354
Special weather statement, Jul 6, 2:07 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
207 PM EDT WED JUL 6 2016

OHZ045-046-061900-
UNION OH-DELAWARE OH-
207 PM EDT WED JUL 6 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN UNION AND DELAWARE
COUNTIES IN CENTRAL OHIO UNTIL 300 PM EDT...

AT 207 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES EAST OF
MARYSVILLE...MOVING EAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
DUBLIN...DELAWARE...MARYSVILLE...POWELL...SUNBURY...PLAIN CITY...
ASHLEY...RADNOR...SHAWNEE HILLS...GALENA...OSTRANDER...
MAGNETIC SPRINGS...WARRENSBURG...KILBOURNE...LEONARDSBURG...
STRATFORD...NEW DOVER...OLIVE GREEN...WATKINS AND BELLEPOINT.

THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 124 AND 138.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4042 8302 4042 8301 4041 8293 4036 8293
      4036 8292 4035 8274 4021 8276 4014 8313
      4014 8317 4013 8317 4011 8330 4035 8333
      4043 8302
TIME...MOT...LOC 1807Z 256DEG 41KT 4024 8323

KC
Special weather statement, Jul 6, 2:19 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
219 PM EDT WED JUL 6 2016

KYZ097-099-100-OHZ078-079-081-061900-
BRACKEN KY-MASON KY-LEWIS KY-CLERMONT OH-ADAMS OH-BROWN OH-
219 PM EDT WED JUL 6 2016

...A STRONG THUNDERSTORM WILL AFFECT BRACKEN...MASON...WESTERN
LEWIS...SOUTHEASTERN CLERMONT...WESTERN ADAMS AND BROWN COUNTIES
UNTIL 300 PM EDT...

AT 219 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
GEORGETOWN...MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
MAYSVILLE...GEORGETOWN...WASHINGTON...MANCHESTER...RIPLEY...
ABERDEEN...AUGUSTA...WINCHESTER...SEAMAN...FELICITY...BROOKSVILLE...
DECATUR...RUSSELLVILLE...HAMERSVILLE...DOVER...HIGGINSPORT...
CHERRY FORK...GERMANTOWN...CHILO AND LAKE WAYNOKA.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3870 8422 3874 8422 3896 8401 3896 8359
      3888 8357 3866 8359 3852 8366
TIME...MOT...LOC 1819Z 275DEG 29KT 3887 8398
Special weather statement, Jul 6, 2:43 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
243 PM EDT WED JUL 6 2016

OHZ064-073-061915-
ROSS OH-PICKAWAY OH-
243 PM EDT WED JUL 6 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ROSS AND
SOUTHWESTERN PICKAWAY COUNTIES UNTIL 315 PM EDT...

AT 243 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NEW
HOLLAND...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
CIRCLEVILLE...KINGSTON...WILLIAMSPORT...NEW HOLLAND...
LOGAN ELM VILLAGE...FOX...CLARKSBURG...
STATE ROUTE 138 AT US ROUTE 22...
PICKAWAY COUNTY AIRPORT AND STATE ROUTE 207 AT US ROUTE 22.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3947 8286 3948 8327 3951 8328 3951 8327
      3958 8326 3969 8294
TIME...MOT...LOC 1843Z 255DEG 25KT 3953 8320

AR
Special weather statement, Jul 6, 2:56 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
256 PM EDT WED JUL 6 2016

OHZ046-055-056-061930-
LICKING OH-FRANKLIN OH-DELAWARE OH-
256 PM EDT WED JUL 6 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LICKING...
NORTHEASTERN FRANKLIN AND SOUTHEASTERN DELAWARE COUNTIES UNTIL 330 PM
EDT...

AT 256 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
WESTERVILLE...MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
JOHNSTOWN...SUNBURY...NEW ALBANY...HARTFORD...FREDONIA...
CENTER VILLAGE AND US ROUTE 62 AT STATE ROUTE 661.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4010 8287 4024 8286 4028 8274 4026 8251
      4013 8245
TIME...MOT...LOC 1856Z 253DEG 23KT 4016 8284

KC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 12:34 PM EDTSpecial Weather StatementILNMontgomery26 min
Jul 6, 12:56 PM EDTSevere Thunderstorm WarningILNChampaign34 min
Jul 6, 1:10 PM EDTSpecial Weather StatementILNWarren35 min
Jul 6, 1:20 PM EDTSpecial Weather StatementILNUnion25 min
Jul 6, 1:27 PM EDTSpecial Weather StatementILNClinton33 min
Jul 6, 1:41 PM EDTSpecial Weather StatementILNUnion34 min
Jul 6, 2:07 PM EDTSpecial Weather StatementILNFayette, Franklin, Pickaway38 min
Jul 6, 2:12 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Highland23 min
Jul 6, 2:19 PM EDTSpecial Weather StatementILNBrown41 min
Jul 6, 2:43 PM EDTSpecial Weather StatementILNPickaway32 min
Jul 6, 2:54 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway36 min
Jul 6, 2:56 PM EDTSpecial Weather StatementILNLicking34 min
Jul 6, 3:27 PM EDTSpecial Weather StatementILNPike33 min
Jul 6, 7:12 PM EDTSpecial Weather StatementILNScioto18 min
Jul 6, 7:38 PM EDTSpecial Weather StatementILNScioto37 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.